# SDR P5CA9701423

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Loose
- Location: Pneu Service
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC GROUND SERVICE DOOR LOOSE.  REPAIRED PER BOEING SRM 51-30-02.
